Browse Title Index

Issue Title
Vol 30, No 3 (2016): International Conference on Recent Advances in Pure and Applied Mathematics 2015 On Statistical Summability (N; p) of Sequences of Fuzzy Numbers Abstract   PDF
Özer Talo, Canan Bal
Vol 30, No 6 (2016) On Statistically Convergent Sequences of Closed Sets Abstract   PDF
Feyzi Başar, Ozer Talo, Yurdal Sever
Vol 31, No 6 (2017) On Statistically Sequentially Covering Maps Abstract   PDF
V Renukadevi, B Prakash
Vol 36, No 19 (2022) On Stević-Sharma operator from Q_{K} (p,q) space to Zygmund-type space Abstract
Zhitao Guo
Vol 38, No 2 (2024) On Stirling and Bell numbers of order $1/2$ Abstract
Matthias Schork
Vol 36, No 19 (2022) On strategies for selection games related to countable dimension Abstract
Chris Caruvana, Steven Clontz
Vol 31, No 20 (2017) On Strictly Quasi-Fredholm Linear Relations and Semi-B-Fredholm Linear Relation Perturbations Abstract   PDF
Hafsa Bouaniza, Mnif Maher
Vol 35, No 3 (2021) On Strong Convergence Theorems for A Viscosity-Type Extragradient Method Abstract
Cian S. Fong, Lu-Chuan Ceng
Vol 29, No 7 (2015) On Strong Limit Theorems for Negatively Superadditive Dependent Random Variables Abstract   PDF
Yongjun Zhang
Vol 30, No 3 (2016): International Conference on Recent Advances in Pure and Applied Mathematics 2015 On Strongly Almost Lacunary Statistical A-Convergence Defined by Musielak-Orlicz Function Abstract   PDF
Ekrem Savaş, Stuti Borgohain
Vol 31, No 18 (2017) On Strongly Generalized Convex Functions Abstract   PDF
Muhammad Uzair Awan, Muhammad Aslam Noor, Khalida Inayat Noor, Farhat Safdar
Vol 37, No 6 (2023) On strongly partial-quasi k-metric spaces Abstract
Yao-Qiang Wu
Khaled Alhazmy, Fuad Ali Ahmed Almahdi, El Mehdi Bouba, Mohammed Tamekkante
Vol 38, No 8 (2024) On strongly topological gyrogroups Abstract
Meng Bao
Vol 35, No 9 (2021) On structure space of the ring $B_1(X)$ Abstract
Atasi Debray, Atanu Mondal
Vol 36, No 3 (2022) On sublinear quasi-metrics and neighborhoods in locally convex cones Abstract
Zeynab Yousefi, Mohammad Reza Motallebi
Vol 37, No 21 (2023) On submajorisation of the Rotfeld's inequality Abstract
Maktagul Alday, Serik Kudaibergenov
Vol 33, No 17 (2019) On Submanifolds of an almost contact metric manifold admitting a quarter-symmetric non-metric connection Abstract
Guoqing He, Peibiao Zhao
Vol 31, No 16 (2017) On Submersions of the Complex Indicatrix Abstract   PDF
Elena Popovici
Vol 34, No 2 (2020): Proceedings of the first Mediterranean International Conference of Pure & Applied Mathematics and Related Areas On Submodules of Modules over Group Rings Abstract
Ortaç Öneş, Mustafa alkan, Mehmet Uc
Vol 36, No 9 (2022) On suciency and duality for multiobjective programming problems using convexificators Abstract
Vol 37, No 18 (2023) On suitable sets for countable rectifiable spaces Abstract
Liang Xue Peng, Yu Ming Deng
Vol 32, No 1 (2018) On Symmetric and Skew-Symmetric Operators Abstract   PDF
Chafiq Benhida, Muneo Cho, Eungil Ko, Ji Eun Lee
Hassen Aydi, Huseyin Isik, M.A. Barakat, Abdelbasset Felhi
Vol 37, No 17 (2023) On Symmetrized and Wright convexity Abstract
Hamid Moradi, Shigeru Furuichi, Mohammad Sababheh
Vol 30, No 6 (2016) On Tauberian theorems for statistical weighted mean method of summability Abstract   PDF
Umit Totur, Ibrahim Canak
Vol 33, No 9 (2019) On the rapidly convergence in capacity of the sequence of holomorphic functions Abstract
Kieu Phuong Chi
Vol 30, No 6 (2016) On the $\mathbb Z_2$-cohomology cup-length of some real flag manifolds Abstract   PDF
Marko Radovanovic
Vol 32, No 17 (2018) On the $\Phi$-Normal meromorphic functions Abstract
Liu Yang
Vol 32, No 4 (2018) On the 3-Parameter Spatial Motions in Lorentzian 3-Space Abstract   PDF
Handan Yıldırım, Nuri Kuruoğlu
Vol 33, No 9 (2019) On The Almost Everywhere Statistical Convergence of Sequences of Fuzzy Numbers Abstract
özer TALO
Vol 35, No 1 (2021) On the approximations of solutions to stochastic differential equations under polynomial condition Abstract
Dušan Đorđević, Miljana Jovanović
Vol 30, No 6 (2016) On the Arens product and approximate identity in locally convex algebras Abstract   PDF
Abbas Zivari-kazempour
Vol 34, No 1 (2020): The 2nd International Conference on Mathematics, Statistics & Information Technology (ICMSIT 2018) On the automorphism group of homogeneous structures Abstract
Gabor Sagi
Le Van Thuyet, Truong Cong Quynh
Vol 32, No 4 (2018) On the Average of the Eccentricities of a Graph Abstract   PDF
Kinkar Ch. Das, Kexiang Xu, Xia Li, Haiqiong Liu
Vol 32, No 4 (2018) On the (b, c)–Inverse in Rings Abstract   PDF
Dijana Mosic, Honglin Zou, Jianlong Chen
Vol 28, No 7 (2014) On the Bahadur representation of sample quantiles for widely orthant dependent sequence Abstract   PDF
Wenzhi Yang, Tingting Liu, Xuejun Wang, Shuhe Hu
Vol 36, No 17 (2022) On the basis properties of a system of eigenfunctions of a spectral problem for a second-order discontinuous differential operator in the weighted grand-Lebesgue space with a general weight Abstract
Yusuf Zeren, Migdad Ismailov, Fatih Şirin
Vol 34, No 8 (2020) On the B-discrete spectrum Abstract
Mohammed Berkani
Evgeny Sevost'yanov
Vol 36, No 19 (2022) On the bounds of zeroth--order general Randic index Abstract
Marjan Matejic, Serife Burcu Bozkurt Alt\i ndag, Emina I. Milovanovic, Igor Milovanovic
Vol 32, No 14 (2018) On the breather waves, rogue waves and solitary waves to a generalized (2+1)-dimensional Caudrey-Dodd-Gibbon-Kotera-Sawada equation Abstract
Wei-Qi Peng, Shou-Fu Tian, Tian-Tian Zhang
Vol 37, No 16 (2023) On the categories of probabilistic approach groups: Actions Abstract
T.M.G. Ahsanullah, Fawzi Al-Thukair, Bhamini Nayar
Vol 37, No 27 (2023) On the central limit theorem for a conditional mode estimator in the single functional index modeling for functional time series data under random censorship Abstract
Abdassamad DIB, Mohamed Mehdi Hamri, Abbes Rabhi
Vol 37, No 20 (2023) On the characterization of matrix domains using Cesaro and backward difference operators Abstract
Sukhdev Singh, Toseef Ahmed Malik
Vol 31, No 3 (2017) On the Characterizations of f-Biharmonic Legendre Curves in Sasakian Space Forms Abstract   PDF
Saban Guvenc, Cihan Ozgur
Vol 32, No 15 (2018) On The Circulant matrices with Ducci Sequences and Fibonacci Numbers Abstract
Süleyman Solak, Mustafa Bahşi, Osman Kan
Vol 31, No 16 (2017) On the Classical Solvability of Mixed Problems for a Second–Order One–Dimensional Parabolic Equation Abstract   PDF
Nebojsa Lazar Lazetic
Vol 32, No 13 (2018) On the commuting solutions to the Yang-Baxter-like matrix equation for a class of special rank-two matrices Abstract   PDF
Xiang Wang
Vol 37, No 19 (2023) On the completeness of a system of Bessel functions of index $-3/2$ in weighted $L^2$-space Abstract
Ruslan Khats'
Vol 31, No 8 (2017) On the Completeness of Eigenfunctions of a Discontinuous Dirac Operator with an Eigenparameter in the Boundary Condition Abstract   PDF
Hüseyin Tuna, Abdullah Kendüzler
Vol 34, No 2 (2020): Proceedings of the first Mediterranean International Conference of Pure & Applied Mathematics and Related Areas ON THE COMPLEX HERMITE POLYNOMIALS AND PARTIAL DIFFERENTIAL EQUATIONS Abstract
Zhi-Guo Liu
Vol 37, No 15 (2023) On the complex valued metric-like spaces Abstract
Amin Hosseini, Mehdi Mohammadzadeh Karizaki
Vol 33, No 18 (2019) On the conditional edge connectivity of double-orbit graphs Abstract
Shuang Zhao
Vol 31, No 6 (2017) On the Conservation Laws of Modified KdV-KP Equation Abstract   PDF
Emrullah Yasar, Sait San
Vol 30, No 4 (2016): The 28th International Conference of The Jangjeon Mathematical Society On the constant term of the minimal polynomial of $\cos \left(\frac{2\pi}{n}\right)$ over Q Abstract   PDF
Chandrashekar Adiga, Ismail Naci Cangul, H. N. Ramaswamy
Vol 36, No 6 (2022) On the construction of Hadamard matrices by using the known Hadamard matrices Abstract
Adda Farouk, Qing-Wen Wang
Vol 31, No 13 (2017) On the Construction of q-Analogues for some Positive Linear Operators Abstract   PDF
Ersin Simsek, Tuncay Tunç
Vol 34, No 9 (2020) On the continuous action of enriched lattice-valued convergence groups: Some examples Abstract
TMG Ahsanullah
Vol 37, No 13 (2023) On the convergence of Ishikawa iterates defined by nonlinear quasi-contractions Abstract
Hüseyin Işık, I. D. Arandelovic, R. George, Z. D. Mitrovic, V. R. Misic
Vol 34, No 6 (2020) On the convergence of series of moments for row sums of random variables Abstract
João Filipe Lita da Silva
Vol 33, No 12 (2019) On the convexity of functions Abstract
Omar Hirzallah, Ata Abu-As'ad
Ali Farajzadeh
Vol 35, No 9 (2021) On the CRI method for solving Sylvester equation with complex symmetric semi-definite positive coefficient matrices Abstract
Akbar . Shirilord, Mehdi Dehghan, Gholamreza Karamali
Vol 38, No 4 (2024) On the Curvatures of Timelike Circular Surfaces in Lorentz-Minkowski Space Abstract
Jing Li, Zhichao Yang, Yanlin Li, R. A. Abdel-Baky, M. Khalifa Saad
Vol 35, No 4 (2021) On the $D_\alpha$ spectral radius of strongly connected digraphs Abstract
Weige Xi
Vol 34, No 6 (2020) On the degenerate pin groups Abstract
Gülşah Aydın Şekerci, Abdilkadir Ceylan ÇÖKEN
Vol 33, No 16 (2019) On the delta shock wave interactions for the isentropic Chaplygin gas system consisting of three scalar equations Abstract
Meina Sun, Jie Xin
Vol 32, No 10 (2018) On the determinants and inverses of $r-$circulant matrices with biperiodic Fibonacci and Lucas numbers Abstract
Cahit KOME, Yasin Yazlik
Vol 34, No 7 (2020) On the diameter of compressed zero-divisor graphs of Ore extensions Abstract
Ebrahim Hashemi, Mona Abdi
Vol 33, No 2 (2019): The fourth International Conference on Recent Advances in Pure and Applied Mathematics - ICRAPAM 2017 On the Difference Method for Approximation of Second Order Derivatives of a Solution of Laplace’s Equation in a Rectangular Parallelepiped Abstract   PDF
Adiguzel A Dosiyev, Hediye Sarikaya
Vol 35, No 11 (2021) On the difference of coefficients of univalent functions Abstract
Milutin Obradovic, Derek K. Thomas, Nikola Tuneski
Vol 32, No 3 (2018): The Third International Conference on Analysis and Applied Mathematics - ICAAM 2016 On the Differentiation of the Functional in Distributed Optimization Problems with Imperfect Contact Abstract   PDF
Aigul Manapova
Vol 31, No 7 (2017) On the Digitally Quasi Comultiplications of Digital Images Abstract   PDF
Dae-Woong Lee
Vol 31, No 16 (2017) On the Diophantine Equation x^2 + 5^a*p^b = y^n Abstract   PDF
Musa Demirci
Vol 35, No 14 (2021) On the disjoint sums of M-fuzzifying convex spaces Abstract
Yan Yan Dong
Vol 30, No 6 (2016) On the distance spectrum of trees Abstract   PDF
Jie Xue, Ruifang Liu, Huicai Jia
Vol 37, No 23 (2023) On the distribution of eigenvalues of the reciprocal distance Laplacian matrix of graphs Abstract
Shariefuddin Pirzada, Saleem Khan
Vol 36, No 15 (2022) On the distribution of zeros of all solutions of a first order nonlinear neutral differential equation Abstract
Hassan El-Morshedy
Vol 37, No 2 (2023) On the domain of $q$-Euler matrix in $c$ and $c_0$ with its point spectra Abstract
Bipan Hazarika, Taja Yaying, Liquan Mei
Vol 31, No 4 (2017): The International Conference on Advancements in Mathematical Sciences 2015 On the Domain of Riesz Mean in the Space Ls * Abstract   PDF
Medine Yesilkayagil, Feyzi Başar
Vol 33, No 11 (2019) On the dual of Hilbert coefficients and width of the Associated graded modules over Artinian modules Abstract
Amir Mafi, Fatemeh Cheraghi
Vol 38, No 1 (2024) On the eccentricity-based graph invariants of uniform hypergraphs Abstract
Hongzhuan Wang, Piaoyang Yin
Vol 37, No 15 (2023) On the Enestrom-Kakeya theorem for quaternionic polynomial Abstract
Adil Hussain
Vol 34, No 7 (2020) On the equality of triple derivations and derivations of Lie algebras Abstract
Mohammad Hossein Jafari, Ali Reza Madadi
Vol 31, No 14 (2017) On the Equivalence and Qualitative Behavior of the Rational Differential Equations Abstract   PDF
Zhengxin Zhou
Vol 36, No 10 (2022) On the equivalence of multifractal measures on Moran sets Abstract
Bilel Selmi, Anouar Ben Mabrouk
Vol 33, No 7 (2019) on the essential numerical spectrum of operators on banach spaces Abstract
Nedra Moalla, Bouthaina Abdelhadi, Wissal Boubaker
Vol 33, No 3 (2019) On the exact solution of a class of homogeneous strongly coupled mixed parabolic problems Abstract
Emilio Defez, Vicente Soler, Sergio Romero-Vivo, Jose Antonio Verdoy
Vol 37, No 1 (2023) On the Existence and multiplicity of Positive Solutions for a $p$-Laplacian Fractional Boundary Value Problem with an Integral Boundary Condition Abstract
Asghar Ahmadkhanlou
Vol 32, No 8 (2018) On the existence and stability of solution of boundary value problem for fractional integro-differential equations with complex order Abstract
Elsayed M. Elsayed
Vol 35, No 6 (2021) On the existence and Ulam--Hyers stability of a new class of partial $(\phi,\chi)-$fractional differential equations with impulses Abstract
Jehad Alzabut
Vol 33, No 6 (2019) On the existence of solutions for stochastic differential equations driven by fractional Brownian motion Abstract
Zhi Li
Vol 37, No 25 (2023): The 21st Geometric Seminar On the existence of a curvature tensor for given Jacobi operators Abstract
Vladica Andrejic, Katarina Lukic
Vol 29, No 3 (2015): The 18th Geometrical Seminar On the existence of isoperimetric extremals of rotation and the non-existence of rotary diffeomorphisms Abstract   PDF
Josef Mikes, Martin Sochor, Elena Stepanova
Vol 31, No 12 (2017) On the Extended Appell-Lauricella Hypergeometric Functions and their Applications Abstract   PDF
Ravi P. Agarwal, M. J. Luo, Praveen Agarwal
Vol 36, No 9 (2022) On the extension of surjective isometries whose domain is the unit sphere of a space of compact operators Abstract
Antonio M. Peralta
Vol 30, No 14 (2016) On the Extremal Solution for a Nonlinear Boundary Value Problems of Fractional p-Laplacian Dierential Equation Abstract   PDF
Youzheng Ding, Zhongli Wei
2901 - 3000 of 4580 Items << < 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 > >>